Does 80 mg of sotalol twice a day help prevent Atrial Fibrillation ? I've had one per year over the past five years while on that dosage. Since I've been taken off the sotalol by a new cardiologist, I've had one AF episode every month for the last 3 months. Should I restart the intake of the sotalol? I'm really pissed off at my new cardiologist. Can you help me?
I was on sotalol for a couple of years. It did help with my a-fib and flutter. However, I did start breaking through. Then my doctor added Cardizem with the sotalol and that helped for awhile also. In the summer of 2007 my fib and flutter started breaking through the meds again and it was decided that my last resort was an ablation. I had it done in January 08. So far so good. Why did your new cardio take you off the sotalol? Do you see an EP or just a cardio doctor. If you see a cardio doctor I would suggest changing to an EP. The specialize in heart rhythm problems. I would talk to the doctor and let him know how things have gotten worse since he took you off the drug and let him know you want to go back on it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.